Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Symmetric integration rules for hypercubes. I. Error coefficients


Author: J. N. Lyness
Journal: Math. Comp. 19 (1965), 260-276
MSC: Primary 65.55
MathSciNet review: 0201067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact notation is introduced to describe and systematise symmetric integration rules and the Euler-Maclaurin expansion is used to describe their error terms. The application to cytolic rules is discussed especially in relation to the number of function evaluations required. This paper is devoted exclusively to theory, illustrated by well-known results. This theory leads to new powerful integration rules which will be published shortly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0201067-3
PII: S 0025-5718(1965)0201067-3
Article copyright: © Copyright 1965 American Mathematical Society